# SDR DALA2019110106355

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1340065) DURING INSPECTION FOUND CORROSION LEVEL 2 OUT OF LIMITS ON FLOOR RAIL FROM STATION 727D+5 BTW LBL 8.1 ALSO STA 727D+5 BTW LBL 3 AT AFT CARGO COMP. FLOOR RAIL FROM STA 727D +5 BTW LBL 8.1 ALSO STATION 727D+5 BTW LBL 3 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53 REPAIR 2 AND ERA 492969-14MA.
